skip to main content
NyQuil Cold & Flu Multi Symptom Relief Liquid
NyQuil Cold & Flu Multi Symptom Relief Liquid

NYQUIL

COLD & FLU MULTI SYMPTOM RELIEF LIQUID

Your Better-Looking Tomorrow Begins Tonight
If cold symptoms are depriving you of a good night’s rest, turn to Vicks® NyQuil® Cold & Flu Multi Symptom Relief Liquid medicine to relieve your cough, sore throat pain, headache, minor aches and pains, fever, runny nose, and sneezing to help you get the sleep you need.

NyQuil Liquid is available in Original and Soothing Cherry.

Also available in LiquiCaps.

Relieves
FOR NIGHTTIME RELIEF OF COLD/FLU SYMPTOMS:
  • Relieves sniffles and sneezing
  • Calms and quiets coughing
  • Eases head and body aches
  • Reduces fever
  • Relieves minor sore throat pain
  • Helps you get the restful sleep you need by relieving major cold/flu symptoms
Standard Sizes
240 mL   (8 FL OZ) (Original and Cherry)
260 mL   (12 FL OZ) (Original, Cherry)
Directions for Use
ADULT USE ONLY.
Direction Details
   
Adults (12 yrs and over): 30 mL (2 tablespoon) at bedtime. If your cold keeps you confined to bed or at home, take every 6-8 hours; maximum 4 doses per day.
Children under 12, do not use.
When taking other DayQuil® or NyQuil products, carefully read each label to ensure correct dosing.
Ingredients
Medicinal Ingredients (in each 30 ml dose cup) (Purpose)

Acetaminophen 650 mg (Pain reliever/fever reducer)


Dextromethorphan Hydrobromide 30 mg (Cough suppressant)


Doxylamine succinate 12.5 mg (Antihistamine)


Nonmedicinal Ingredients

Soothing Original: acesulfame potassium, alcohol, citric acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Yellow No. 6, flavor, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate


Soothing Cherry: acesulfame potassium, alcohol, citric acid, FD&C Blue No. 1, FD&C Red No. 40, flavour, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate

Other Information
  • Store at room temperature.
Warnings
CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage.
Do not take this product unless directed by a doctor if you have:
  • Chronic alcoholism
  • Serious liver or kidney disease
  • Glaucoma
  • Asthma
  • Excessive phlegm (mucus)
  • Persistent or chronic cough
  • Difficulty urinating due to an enlarged prostate gland
  • Chronic lung disease or shortness of breath
  • Recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease)
Ask a doctor or pharmacist before use if:
  • You are taking sedatives or tranquilizers
  • You are pregnant or breastfeeding
  • You use any other medications including natural health products, prescription drugs, salicylates, or other pain and fever relief medication (nonsteroidal anti-inflammatory drugs (NSAIDs))
Consult a doctor if:
  • Symptoms do not improve or are accompanied by high fever, or if fever lasts more than 3 days, or if cough worsens or persists more than 1 week
  • You develop allergic reactions such as wheezing, rash, or itching


Do not take for more than 5 days, unless directed by a doctor.

May cause marked drowsiness; alcohol may increase the drowsiness effect. Avoid alcoholic beverages. Do not drive a motor vehicle or engage in any activities requiring alertness while taking this product.

If elderly, consult a doctor before using this product.

Taking more than the recommended dose can cause serious health problems. You may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Centre right away. Quick medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.

USE ONLY AS DIRECTED BY A PHYSICIAN.

KEEP THIS AND ALL DRUGS OUT OF REACH OF CHILDREN.

THIS PACKAGE CONTAINS ENOUGH MEDICINE TO SERIOUSLY HARM A CHILD.


Tamper Evident: Do not use if neck shrinkband is broken or missing

Questions? Call 1-800-362-1683.
symptom selector
Get help finding the right Vicks products for you.
Find a Store
Close
 
When the nation is counting on you, you can't lose sleep to a cold.
When the nation is counting on you, you can't lose sleep to a cold.